Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 29, NWS Omaha, NE

May 7, 2014Cass County, Sarpy County, Saunders County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at May 7, 2014, 8:51 PM CDT for Cass County, Sarpy County, Saunders County, Nebraska. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 7, 2014, 8:51 PM CDT (01:51 UTC)
Expired
May 7, 2014, 9:15 PM CDT
In force
24 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cass County, NE, Sarpy County, NE, Saunders County, NE

The radar

The Omaha radar (KOAX), 27 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 8:18 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.9 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2014-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2014-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4332 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 6:39 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, May 7, 6:39 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
639 PM CDT WED MAY 7 2014

.SHORT TERM...(TONIGHT THROUGH SATURDAY)
ISSUED AT 352 PM CDT WED MAY 7 2014

CHANCES FOR THUNDERSTORMS TONIGHT AND THURSDAY ARE THE PRIMARY
FORECAST CONCERNS.

EARLY AFTERNOON SURFACE ANALYSIS SHOWED A FRONTAL BOUNDARY EXTENDING
FROM LOW PRESSURE IN SOUTHEAST SOUTH DAKOTA SOUTHWEST THROUGH
NORTHEAST NEBRASKA. NORTHEAST WINDS NORTHWEST OF THE FRONT WERE
KEEPING TEMPERATURES IN THE 70S THERE...WHILE GUSTY SOUTH WINDS
SOUTHEAST OF THE FRONT HAD PUSHED TEMPS WELL INTO THE 80S WITH SOME
90S ALSO SEEN/EXPECTED. IN OUR SOUTHWEST CWA...DEEPER MIXING WAS
OCCURRING...WITH WINDS BECOMING SOUTHWESTERLY WHICH WERE DRYING LOW
LEVELS AND BOOSTING TEMPERATURES. RELATIVE HUMIDITIES CLOSE TO 15
PERCENT WERE NOSING INTO JEFFERSON/SALINE COUNTIES AS OF 2 PM...AND
WILL LIKELY SPREAD EAST ACROSS RED FLAG WARNING AREA THROUGH THE
AFTERNOON. SO WILL KEEP THAT GOING INTO THE EVENING.

A COUPLE OF AREAS OF POTENTIAL CONVECTION WERE OF NOTE AT EARLY
AFTERNOON. ONE EXTENDING FROM NORTH CENTRAL NEBRASKA INTO SOUTH
DAKOTA...AND THE OTHER ACROSS CENTRAL KANSAS. CONGESTUS-LOOKING
CLOUDS WERE TRYING TO IGNITE IN NORTH CENTRAL NEBRASKA...AND CLOUD
TOP COOLING ALGORITHMS WERE SUGGESTING A SMALL CHANCE FOR THOSE
CLOUDS TO CONVECT. BUT IF THEY DO...THEY WILL MOST LIKELY RIDE NORTH-
NORTHEAST INTO SOUTH DAKOTA. SIGNIFICANT CONVECTIVE INHIBITION WAS
NOTED OVER THIS AREA...SO THERE IS A MUCH BETTER CHANCE NOTHING WILL
GO CLOSE TO OUR AREA...FOCUSING ACTIVITY MORE IN WESTERN NEBRASKA
AND THE FOOTHILLS WHERE INHIBITION IS LOW.

KANSAS POTENTIAL CONVECTION WAS BUBBLING UP UNDER INCREASING MID
LEVEL WIND FIELD AHEAD OF TROUGH APPROACHING THE SOUTHERN
ROCKIES...AND WHERE SURFACE TEMPERATURES WERE WELL INTO THE 90S.
DRYLINE WAS IN THIS AREA AS WELL...ADDING LOW LEVEL CONVERGENCE INTO
THE MIX. ALSO OF NOTE...MESOSCALE MODELS RAP AND HRRR ALONG WITH
NAM12 EVENTUALLY BUBBLE CONVECTION NORTH AND NORTHEAST OF THIS AREA
LATER THIS EVENING...AND MOVE THAT INTO EASTERN NEBRASKA AND
SOUTHWEST IOWA WHERE INTERACTION WITH SURFACE FRONT WILL ENHANCE
POTENTIAL. CINH IS LOWERING DRAMATICALLY ACROSS SOUTHEAST NEBRASKA
WHERE DEW POINTS HAD ONLY MIXED INTO THE 50S...WITH OVER 2000 J/KG
MUCAPE AVAILABLE. SO GIVEN INSTABILITY...FRONT IN THE AREA...AND A
PREPONDERANCE OF MODEL DATA FIRING CONVECTION...WILL ADD AT LEAST
SMALL POPS TO MOST OF OUR AREA THIS EVENING AND OVERNIGHT. SOME
STORMS COULD APPROACH SEVERE...WITH AT LEAST SMALL HAIL AND GUSTY
WINDS POSSIBLE.

THEN LATER TONIGHT...STORMS FIRING IN THE NEBRASKA PANHANDLE REGION
IS FORECAST TO SLOWLY SHIFT EAST-NORTHEAST OVERNIGHT...AND COULD
REACH PARTS OF NORTHEAST NEBRASKA BEFORE MORNING. OTHERWISE EXPECT
ANY MORNING STORMS TO GRADUALLY WORK EAST AND NORTHEAST OF OUR AREA
BY MID MORNING BEFORE NEXT POTENTIAL ROUND SETS UP IN THE AFTERNOON.

UPPER TROUGH/LOW IS EXPECTED TO EJECT NORTHEAST INTO THE PLAINS ON
THURSDAY...REACHING THE DAKOTAS BY LATE AFTERNOON. MEANWHILE
TRAILING SURFACE COLD FRONT WILL BE MARCHING EAST INTO EASTERN
NEBRASKA IN THE AFTERNOON. VARYING MODEL TIMING OF THIS FEATURE IS
STILL APPARENT...BUT WERE BETTER IN LINE SHOWING BEST CONVECTIVE
CHANCES NEAR AND EAST OF THE MISSOURI RIVER AT TIME OF MAX HEATING
AND INSTABILITY. EXPECT STORMS TO FIRE ALONG COLD FRONT FROM WEST
CENTRAL IOWA INTO SOUTHEAST NEBRASKA BY MID/LATE AFTERNOON WHERE
SURFACE-BASED CAPES WILL EXCEED 2000 J/KG AND CLOSE TO 50KT OF 0-6KM
BULK SHEAR WILL RESIDE. HAIL AND DAMAGING WINDS WILL CERTAINLY BE
POSSIBLE WHERE STORMS DO FIRE. STORMS WILL RACE NORTHEAST AS FRONT
PUSHES EAST...SO EXPECT MOST CONVECTION TO BE WELL EAST OF OUR AREA
BY MID EVENING. SOME LINGERING STORMS WILL BE POSSIBLE IN FAR
SOUTHEAST NEBRASKA AND SOUTHWEST IOWA WHERE FRONT WILL BE SLOWER TO
CLEAR THOSE AREAS. SOME WRAP-AROUND SHOWERS ARE ALSO POSSIBLE IN
NORTHEAST NEBRASKA THURSDAY EVENING.

FRIDAY LOOKS DRY AND COOLER BEHIND EXITING FRONT...WITH HIGHS FROM
THE UPPER 60S TO LOWER 70S. A QUICK RETURN TO SOUTHERLY LOW LEVEL
FLOW DEVELOPS FRIDAY NIGHT AS A TRAILING UPPER WAVE INDUCES SURFACE
LOW PRESSURE IN THE HIGH PLAINS. AS WAVE TRACKS EAST ON
SATURDAY...SURFACE FRONT WILL ENTER NORTHEAST NEBRASKA IN THE
MORNING...THEN INTO NORTHERN KANSAS AND MISSOURI SATURDAY EVENING.
SHOWERS AND SOME THUNDERSTORMS WILL BE POSSIBLE WITH THIS FRONT
THROUGH THE DAY SATURDAY...WITH TEMPERATURES REMAINING GENERALLY IN
THE 70S.

.LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 352 PM CDT WED MAY 7 2014

A STRONGER MID LEVEL TROUGH IS FORECAST TO SETTLE INTO THE ROCKIES
BY SUNDAY...THEN PROGRESS INTO THE PLAINS MONDAY AND TUESDAY OF NEXT
WEEK. TIMING DIFFERENCES ABOUND BETWEEN GFS/ECMWF AND THEIR ENSEMBLE
MEMBERS...BUT ALL POINT TO AN UNSETTLED WEATHER PATTERN AND CHANCES
FOR PRECIPITATION AT LEAST INTO MONDAY NIGHT. EXPECT MORE OF AN
OVERRUNNING-TYPE SCENARIO FOR OUR AREA AS FRONTAL BOUNDARY REMAIN TO
OUR SOUTH FOCUSING CONVECTION ACROSS KANSAS AND MISSOURI. ECMWF HAS
TRENDED TOWARD GFS SOLUTION IN THIS REGARD. SO HAVE AT LEAST CHANCE
POPS FOR RAIN/SHOWERS ACROSS A GOOD PART OF THE AREA SATURDAY NIGHT
INTO MONDAY NIGHT.

BEYOND MONDAY NIGHT...EXPECT NORTHWEST FLOW ALOFT TO RULE INTO
WEDNESDAY. A SHORTWAVE OR TWO COULD BRING ISOLATED PRECIP CHANCES
DURING THIS TIME...BUT MAIN STORY WILL BE COOLER TEMPERATURES WITH
HIGHS GENERALLY IN THE 60S.

&&

.AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 634 PM CDT WED MAY 7 2014

VFR CONDITIONS ARE EXPECTED FOR MUCH OF THE TAF PERIOD. A STRONG
FRONTAL BOUNDARY REMAINS IN THE AREA AND THIS COULD SPARK
SCATTERED SHOWERS AND THUNDERSTORMS SO HAVE INCLUDED A FEW TEMPO
GROUPS TO COVER THIS. KOFK REMAINS BEHIND THE FRONT OVERNIGHT
WHICH COULD BRING IN AN MVFR CEILING.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR NEZ050-051-
     065>068-078-088>090.

IA...NONE.
&&

SHORT TERM...DERGAN
LONG TERM...DERGAN
AVIATION...KERN
Hazardous weather outlook, May 7, 5:31 PM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
531 PM CDT WED MAY 7 2014

IAZ043-055-056-069-079-080-090-091-NEZ015-018-031>034-042>045-
050>053-065>068-078-088>093-081245-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-THURSTON-WAYNE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-
DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-
CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
531 PM CDT WED MAY 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

THERE IS A CHANCE FOR NON-SEVERE THUNDERSTORMS ACROSS MUCH OF
EASTERN NEBRASKA AND SOUTHWEST IOWA TONIGHT. SMALL HAIL AND GUSTY
WINDS ARE POSSIBLE IN ANY OF THE THUNDERSTORMS.

THUNDERSTORMS MAY DEVELOP ON THURSDAY AROUND MIDDAY TO EARLY
AFTERNOON IN EASTERN NEBRASKA...MOVING INTO WESTERN IOWA BY EARLY
TO MID AFTERNOON. SOME OF THESE STORMS COULD BE SEVERE. THE MAIN RISKS
WOULD BE LARGE HAIL AND DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

A FEW THUNDERSTORMS ARE POSSIBLE ON SATURDAY AFTERNOON THROUGH
SUNDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT BUT MAY BE NEEDED ON
THURSDAY OVER SOUTHEAST NEBRASKA AND SOUTHWEST IOWA.

NEZ011-012-016-017-030-081245-
KNOX-CEDAR-ANTELOPE-PIERCE-BOONE-
531 PM CDT WED MAY 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTHEAST NEBRASKA
TONIGHT. THUNDERSTORMS WILL CONTINUE TO MOVE NORTHEAST ACROSS
CENTRAL NEBRASKA AND ENTER INTO NORTHEAST NEBRASKA LATER TONIGHT.
SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS AS
THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

A FEW THUNDERSTORMS ARE POSSIBLE ON SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED BUT ANY REPORTS OF
SEVERE WIND OR HAIL ARE APPRECIATED.

In the hours before

Local storm report, May 7, 8:18 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
818 PM CDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     HAIL             PAPILLION               41.16N 96.04W
05/07/2014  E1.00 INCH       SARPY              NE   TRAINED SPOTTER

&&

JBRAND
Local storm report, May 7, 8:24 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
824 PM CDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     HAIL             OMAHA                   41.26N 96.01W
05/07/2014  E0.88 INCH       DOUGLAS            NE   TRAINED SPOTTER

            UNO CAMPUS

&&

BKERN
Local storm report, May 7, 8:36 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
836 PM CDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             5 E GRETNA              41.14N 96.15W
05/07/2014  E0.75 INCH       SARPY              NE   TRAINED SPOTTER

&&

BKERN
Special weather statement, May 7, 8:36 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
836 PM CDT WED MAY 7 2014

IAZ055-056-069-NEZ045-052-080215-
SHELBY IA-HARRISON IA-POTTAWATTAMIE IA-DOUGLAS NE-WASHINGTON NE-
836 PM CDT WED MAY 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SHELBY...SOUTHEASTERN
HARRISON...NORTHWESTERN POTTAWATTAMIE...SOUTHEASTERN WASHINGTON AND
NORTHEASTERN DOUGLAS COUNTIES UNTIL 915 PM CDT...

AT 835 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF FORT CALHOUN...OR 11 MILES NORTHEAST OF OMAHA...
MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MISSOURI VALLEY...LOGAN...FORT CALHOUN...WOODBINE...CRESCENT...
MAGNOLIA...HISTORICAL VILLAGE WELCOME CENTER...WILSON ISLAND STATE
PARK AND HITCHCOCK NATURE CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN OMAHA.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
THURSDAY MORNING FOR SOUTHEASTERN NEBRASKA.

LAT...LON 4132 9583 4140 9606 4176 9587 4170 9555
TIME...MOT...LOC 0135Z 208DEG 36KT 4141 9590

BOUSTEAD
Local storm report, May 7, 8:38 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
838 PM CDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             OMAHA                   41.26N 96.01W
05/07/2014  M0.75 INCH       DOUGLAS            NE   NWS EMPLOYEE

            40TH STREET AND NORTH POST ROAD

&&

JBRAND
Local storm report, May 7, 8:49 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
849 PM CDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             LINCOLN                 40.82N 96.69W
05/07/2014  E1.00 INCH       LANCASTER          NE   PUBLIC

            1.5 EAST OF AIRPORT

0845 PM     HAIL             GREENWOOD               40.96N 96.44W
05/07/2014  E1.00 INCH       CASS               NE   LAW ENFORCEMENT

&&

BKERN

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:44 PM CDTSpecial Weather StatementOAXLancaster46 min
May 7, 7:57 PM CDTSpecial Weather StatementOAXSaline48 min
May 7, 7:59 PM CDTSpecial Weather StatementOAXDouglas, Sarpy46 min
May 7, 8:08 PM CDTSevere Thunderstorm WarningOAXSaline, Seward37 min
May 7, 8:56 PM CDTSpecial Weather StatementOAXPawnee49 min
May 7, 9:10 PM CDTSpecial Weather StatementOAXLancaster50 min
May 7, 9:18 PM CDTSpecial Weather StatementOAXDouglas, Sarpy42 min
May 7, 9:27 PM CDTSevere Thunderstorm WarningOAXButler, Saunders, Seward33 min
May 7, 9:58 PM CDTSevere Thunderstorm WarningOAXButler, Saunders32 min
May 7, 10:17 PM CDTSpecial Weather StatementOAXJefferson, Saline43 min
May 7, 10:25 PM CDTSpecial Weather StatementOAXKnox50 min
May 7, 10:34 PM CDTSpecial Weather StatementOAXDodge26 min
May 7, 10:36 PM CDTSpecial Weather StatementOAXButler24 min
May 7, 10:46 PM CDTSevere Thunderstorm WarningOAXDodge, Washington29 min
May 8, 12:12 AM CDTSevere Thunderstorm WarningOAXBurt, Dodge, Saunders, Washington33 min
May 8, 2:28 AM CDTSpecial Weather StatementOAXCedar47 min
May 8, 2:40 AM CDTSevere Thunderstorm WarningOAXCedar35 min
May 8, 1:50 PM CDTSpecial Weather StatementOAXCedar25 min
May 8, 2:10 PM CDTSpecial Weather StatementOAXSarpy50 min
May 7, 8:36 PM CDTSpecial Weather StatementOAXHarrison39 min
May 7, 8:53 PM CDTSevere Thunderstorm WarningOAXHarrison, Pottawattamie, Shelby37 min
May 7, 9:37 PM CDTSevere Thunderstorm WarningOAXHarrison, Pottawattamie38 min
May 8, 12:25 AM CDTSpecial Weather StatementOAXPottawattamie35 min
May 8, 12:52 AM CDTSpecial Weather StatementOAXShelby23 min
May 8, 3:02 PM CDTSpecial Weather StatementOAXPottawattamie43 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.